# SDR YENA20140522098

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 36,766 hours, 12,771 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: D0001037500000
- Condition: Leaking
- Location: Hyd System
- Part time: 36,766 hours, 12,771 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  GREEN HYDRAULIC SYS RESERVIOR LOW LEVEL ILLUMINATED.  R & R HYDRAULICS HOSE ON ENGINE NR 1 IAW AMM 29-11-06.  OPS CHECKED NORMAL, NO LEAKS NOTED.  GREEN SYSTEM SERVICED.
